SOME SYSTEMATIC SAMPLING STRATEGIES USING MULTIPLE RANDOM STARTS

Sampath Sundaram, Ammani Sivaraman

Abstract


In this paper an attempt is made to extend linear systematic sampling using multiple random starts due to Gautschi(1957)for various types of systematic sampling schemes available in literature, namely(i)  Balanced Systematic Sampling (BSS) of  Sethi (1965) and (ii) Modified Systematic Sampling (MSS) of Singh, Jindal, and Garg  (1968). Further, the proposed methods were compared with Yates corrected estimator developed with reference to Gautschi’s Linear systematic sampling (LSS) with two random starts using appropriate super population models with the  help of R package for statistical computing.


Keywords


Multiple random starts, Systematic sampling, Yates corrected estimator, Average variance

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v6i2.141

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

SOME SYSTEMATIC SAMPLING STRATEGIES USING MULTIPLE RANDOM STARTS

Keywords

Multiple random starts, Systematic sampling, Yates corrected estimator, Average variance

Description

In this paper an attempt is made to extend linear systematic sampling using multiple random starts due to Gautschi(1957)for various types of systematic sampling schemes available in literature, namely(i)  Balanced Systematic Sampling (BSS) of  Sethi (1965) and (ii) Modified Systematic Sampling (MSS) of Singh, Jindal, and Garg  (1968). Further, the proposed methods were compared with Yates corrected estimator developed with reference to Gautschi’s Linear systematic sampling (LSS) with two random starts using appropriate super population models with the  help of R package for statistical computing.


Date

2010-09-23

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 6. No. 2, July 2010



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810